Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 209, NWS Atlanta, GA

May 11, 2008White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 11, 2008, 2:50 AM EDT for White County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2008, 2:50 AM EDT (06:50 UTC)
Expired
May 11, 2008, 3:15 AM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County White County, GA

The radar

The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1834 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1834 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
2.1
Supercell composite
11.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 110649
SVRFFC
GAC311-110715-
/O.NEW.KFFC.SV.W.0209.080511T0650Z-080511T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 AM EDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WHITE COUNTY IN NORTHEAST GEORGIA

* UNTIL 315 AM EDT

* AT 245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR SAUTEE...
  MOVING NORTHEAST AT 37 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF WHITE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT SUNDAY MORNING
FOR GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3453 8371 3473 8383 3474 8382 3479 8369
      3479 8365 3477 8364 3469 8362 3466 8365
      3463 8365 3456 8362
TIME...MOT...LOC 0650Z 242DEG 32KT 3466 8365

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 10:16 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 10, 10:16 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT SAT MAY 10 2008

.UPDATE...
TORNADO WATCH NUMBER 302 HAS BEEN ISSUED AND IS IN EFFECT UNTIL 5 AM
SUNDAY. EVERY COUNTY IN OUR CWA EXCEPT TOWNS UNION AND WHITE ARE
UNDER THIS WATCH. ACTIVITY ACROSS MS/TN/NORTHERN AL IS REALLY
DEVELOPING AND IS EXPECTED TO MOVE EAST QUICKLY OVERNIGHT. NW GA
SHOULD BEGIN SEEING CONVECTIVE ACTIVITY AROUND OR SHORTLY AFTER
MIDNIGHT WITH THE REST OF THE AREA FOLLOWING THROUGH SUN AFTERNOON.

&&

PREV DISCUSSION... /ISSUED 522 PM EDT SAT MAY 10 2008/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHRA/TSRA ACTIVITY POPPING UP ALONG THE
FRONTAL BOUNDARY BETWEEN ATL AND MCN. TORNADO WATCH 294 HAS BEEN
ISSUED FOR AREAS ALONG AND SOUTH OF A POLK CO TO OGLETHORPE CO
LINE.  THE FRONTAL BOUNDARY IS CURRENTLY STALLED JUST NORTH OF MCN
BUT IT IS EXPECTED TO BEGIN MOVING NE THIS EVENING AS A WARM FRONT
AHEAD OF THE DEVELOPING COLD FRONT. MAIN LOW CENTER NOW OVER OK/KS
IS EXPECTED TO DEEPEN RAPIDLY AS IT MOVES NE INTO THE OH RIVER
VALLEY BY 18Z SUN. ITS ASSOCIATED COLD FRONT WILL MOVE INTO NW GA
AFTER MIDNIGHT TONIGHT AND SWEEP THROUGH THE STATE BY 00Z MON. RIGHT
NOW THE MAIN THREAT LOOKS LIKE TI WILL BE STORMS DEVELOPING ALONG
THE STALLED FRONT BUT AS STORMS START TO DEVELOP BACK ACROSS AL THEY
MAY TRACK EASTWARD AND MOVE IN ACROSS THE ATL AREA. AS THINGS
CONTINUE TO DEVELOP THIS AFTERNOON/EVENING...LOW AND MID LEVEL LAPSE
RATES BEGIN TO STEEPEN ALLOWING CAPES TO GET UP INTO THE 2000 TO
3000 RANGE WITH LIS AROUND -4 TO -7. THESE INSTABILITY INDICES WILL
COMBINE WITH THE 50 KTS OR SO OF WESTERLY DEEP LAYER SHEAR AND WE
SHOULD HAVE MORE THAN ENOUGH TO GET SOME ISOLATED TO SCATTERED
SEVERE STORMS ALONG THE FRONT. WITH THE SHEER IN PLACE...SUPERCELLS
WILL BE LIKELY...SO THE HAIL THREAT WILL BE HIGH WITH ANY STORMS
THAT CAN TAKE HOLD. ALSO WITH THE FRONT ACTING AS A FOCUSING
MECHANISM THE TORNADO THREAT MUST BE WATCHED CAREFULLY...HOWEVER THE
BEST SHEAR LOOKS TO STAY OFF TO THE WEST. THE SEVERE THREAT LOOKS
LIKE IT WILL CONTINUE THROUGH THE NIGHT AS THE COLD FRONT APPROACHES
THE AREA. BY 12Z SUN A VERY STRONG 110KT JET AT 500 MB MOVES IN OVER
NW GA AS IT SWINGS AROUND THE BASE OF THE VERTICALLY STACKED LOW.
THIS JET WILL PUT NORTH GEORGIA INTO THE FAVORED LEFT EXIT REGION BY
EARLY SUNDAY MORNING. MODELS APPEAR TO BE GENERATING A LARGE COMPLEX
OF THUNDERSTORMS IN THIS LEFT EXIT REGION...MOVING IT FROM NORTHERN
ALABAMA INTO SOUTHERN NORTH CAROLINA THROUGH THE DAY. GIVEN CAPES
EVEN AT 12Z OF 1000 TO 2000 J/KG AND STORM MOTIONS LIKELY AT OR
BETTER THAN 50 KTS...A RATHER WIDESPREAD DAMAGING WIND THREAT WITH
ISOLATED TORNADOES LOOKS POSSIBLE ACROSS THE AREA SUNDAY MORNING
INTO THE AFTERNOON. THE MODELS DO SHOW THIS COLD FRONT SWINGING
THROUGH THE STATE VERY FAST SO IT MAY BE DIFFICULT TO GET A GOOD
ORGANIZED STORM TO DEVELOP. BY SUNDAY NIGHT...COLD FRONT WILL HAVE
MOVED THROUGH THE REGION PUTTING GA IN GOOD NWLY FLOW AROUND THE
BACK SIDE OF THE PARENT LOW CENTER. HIGH PRESSURE BEGINS BUILDING
INTO THE AREA MON WITH IT BECOMING CENTERED OVER GA BY 12Z TUE.

LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE KEEPS GA DRY MON AND TUE BUT NEXT WEAKER COLD FRONT
MOVES EAST OUT OF THE MS RIVER VALLEY TUE NIGHT AND SHOULD BRING
PRECIP BACK TO THE STATE BY WED MORNING. THE MODELS SHOW THIS FRONT
STALLING ACROSS CENTRAL GA WED AFTERNOON AND IT STAYS THERE THROUGH
THE END OF THE WEEK. IF THIS HAPPENS THIS FRONT WILL ACT AS A
MOISTURE TRAIN AND KEEP PUMPING GULF MOISTURE INTO THE AREA. THIS
SHOULD BRING US SOME MUCH NEEDED PRECIP TO THE STATE. IT WILL ALSO
BRING IN STRONG AND SOME POSSIBLY SEVER STORMS. THIS PATTERN WILL
NEED TO BE WATCHED. AS FOR TEMPERATURES...WE WILL START OF BELOW
NORMAL AT THE BEGINNING OF THE WEEK WITH STRONG COLD/DRY
ADVECTION...BEFORE RETURNING TO NEAR SEASONAL NORMS BY THE MIDDLE OF
THE WORK WEEK.

AVIATION...
THREAT OF THUNDERSTORMS WILL CONTINUE AT ALL SITES THROUGH SUNDAY
MORNING. MODELS INDICATING A QUICK EXIT OF THE MOISTURE BETWEEN 12
AND 15Z SUN WITH THE COLD FRONT MOVING RAPIDLY ACROSS THE CWA BY 00Z
MON. WINDS WILL BE NORTHWEST AND GUSTY BEHIND THE FRONT. UNTIL THEN
WINDS WILL BE SOUTHWEST 5 TO 10 KTS THRU SUNDAY MORNING AND CIGS
WILL SLOWLY LOWER THROUGH THE NIGHT...ESPECIALLY IN THE TSRA.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  79  50  77  47 /  90  70  10   0   0
ATLANTA         64  74  52  72  51 /  80  60   0   0   0
BLAIRSVILLE     58  71  46  68  43 /  90  80  10   5   0
CARTERSVILLE    61  75  46  73  45 /  90  70  10   0   0
COLUMBUS        69  83  55  78  51 /  40  60   0   0   0
GAINESVILLE     62  75  51  73  50 /  90  80  10   5   0
MACON           69  84  53  80  50 /  50  70   5   0   0
ROME            64  76  49  74  47 /  90  70  10   0   0
PEACHTREE CITY  64  78  48  74  46 /  70  60   0   0   0
VIDALIA         68  86  55  78  50 /  50  60   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, May 10, 11:34 AM EDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT SAT MAY 10 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1134 AM EDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT.

.SYNOPSIS...
A STATIONARY FRONT NORTH OF A COLUMBUS...MACON...AUGUSTA LINE WILL
MOVE NORTH THIS AFTERNOON AND TONIGHT AS A WARM FRONT. AT THE SAME
TIME A BACKDOOR COLD FRONT WILL MOVE OUT OF THE CAROLINAS AND INTO
NORTHEAST GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. THE MOST LIKELY TIME FRAME WOULD BE THIS AFTERNOON AND
TONIGHT...AND GENERALLY SOUTH AND WEST OF A LINE FROM BLUE RIDGE...
TO LAWRENCEVILLE...TO VIDALIA.

.OTHER HAZARDS...
HEAVY RAIN WILL ALSO BE A HAZARD TONIGHT JUST ABOUT ANYWHERE ACROSS
NORTH AND CENTRAL GEORGIA. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH
ISOLATED AMOUNTS NEAR 3 INCHES ARE POSSIBLE BETWEEN SUNSET THIS
EVENING AND SUNRISE SUNDAY MORNING.

.DISCUSSION...
AS THE WARM FRONT LIFTS INTO NORTH GEORGIA...THE ATMOSPHERE WILL
DESTABILIZE. LIFTED INDICES FROM -3 TO -6...AND CAPES FROM 1500 TO
3000 ARE LIKELY BY THIS AFTERNOON AND WILL REMAIN ACROSS MUCH OF THE
AREA THROUGH TONIGHT. ALTHOUGH THE WIND SHEAR IS NOT
IMPRESSIVE...DUE TO THE PROXIMITY OF THE FRONT AN ISOLATED TORNADO
IS POSSIBLE. ACROSS NORTHEAST GEORGIA...THE WEDGE WILL BE IN PLACE
TONIGHT AND THIS WILL REDUCE THE RISK OF DAMAGING WINDS AND
TORNADOES...HOWEVER LARGE HAIL IS STILL A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE WILL BE A CHANCE
FOR THUNDERSTORMS AGAIN WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

In the hours before

Local storm report, May 10, 11:46 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             HOSCHTON                34.09N 83.76W
05/10/2008  E0.75 INCH       JACKSON            GA   FIRE DEPT/RESCUE

            PENNY SIZE HAIL WAS REPORTED AND TREE LIMBS WERE DOWN
            ALONG HIGHWAY 124 IN WESTERN JACKSON COUNTY.

0315 PM     TSTM WND DMG     MACON                   32.84N 83.66W
05/10/2008                   BIBB               GA   PUBLIC

            5 TREES DOWN.

0315 PM     HAIL             MACON                   32.84N 83.66W
05/10/2008  E0.88 INCH       BIBB               GA   PUBLIC

0612 PM     HAIL             WILLIAMSON              33.18N 84.36W
05/10/2008  E1.00 INCH       PIKE               GA   AMATEUR RADIO

0615 PM     HAIL             ORCHARD HILL            33.19N 84.21W
05/10/2008  E1.00 INCH       SPALDING           GA   PUBLIC

0644 PM     HAIL             MACON                   32.84N 83.66W
05/10/2008  E1.75 INCH       BIBB               GA   PUBLIC

            SEVERAL REPORTS OF PENNY TO QUARTER-SIZED HAIL IN MACON
            AND NORTH MACON. GOLF BALL-SIZED HAIL NEAR WMAZ
            TELEVISION. HAIL EVENTS BEGAN AT 644 PM EDT AND CONTINUED
            TO ABOUT 700 PM EDT ABOUT 5-6 MILES EAST OF MACON ON
            INTERSTATE-16.

0705 PM     HAIL             GRAY                    33.01N 83.54W
05/10/2008  E1.75 INCH       JONES              GA   PUBLIC

0955 PM     HAIL             OWENSBORO               31.88N 83.43W
05/10/2008  E1.75 INCH       WILCOX             GA   LAW ENFORCEMENT

1020 PM     HAIL             RHINE                   31.99N 83.20W
05/10/2008  E1.75 INCH       DODGE              GA   AMATEUR RADIO

            GOLF BALL-SIZED HAIL WAS REPORTED IN RHINE BY AMATEUR
            RADIO AT 1020 PM EDT...AND BY THE PUBLIC AT 1030 PM EDT
            SOUTH OF RHINE ALONG THE TELFAIR COUNTY LINE.

1030 PM     TSTM WND DMG     5 W MCRAE               32.06N 82.99W
05/10/2008                   TELFAIR            GA   COUNTY OFFICIAL

            DOZENS OF TREES DOWN ACROSS THE NORTHERN PART OF THE
            COUNTY FROM MILAN ON THE DODGE...TELFAIR COUNTY LINE...TO
            MCRAE IN THE NORTHEAST PART OF THE COUNTY. A COUPLE OF
            ROADS WERE BLOCKED. NO STRUCTURAL DAMAGE REPORTED. EVENTS
            SPANNED A TIME RANGE OF 1030 PM EDT TO 1100 PM EDT.

&&

RAB
Special weather statement, May 11, 1:39 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 AM EDT SUN MAY 11 2008

GAZ014-015-110615-
139 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DAWSON AND LUMPKIN
COUNTIES UNTIL 215 AM EDT...

AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JUNO...MOVING EAST AT 41 MPH.  THIS STORM
HAS THE CAPABILITY OF PRODUCING PEA SIZED HAIL OVER CENTAL DAWSON
COUNTY AND SOUTHERN LUMPKIN COUNTY.
Special weather statement, May 11, 2:02 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
202 AM EDT SUN MAY 11 2008

GAZ044-054-055-110630-
202 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN FAYETTE...CLAYTON
AND FULTON COUNTIES UNTIL 230 AM EDT...

AT 159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING NORTHEAST AT 20 MPH.  THIS
STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL OVER NORTHERN FAYETTE
COUNTY...WESTERN CLAYTON COUNTY AND SOUTHEAST FULTON COUNTY.
Local storm report, May 11, 2:32 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             FAIRBURN                33.57N 84.58W
05/11/2008  E1.00 INCH       FULTON             GA   COUNTY OFFICIAL

            HAD BEEN HAILING FOR 10-15 MINUTES.

0225 AM     HAIL             COLLEGE PARK            33.64N 84.46W
05/11/2008  E1.75 INCH       FULTON             GA   LAW ENFORCEMENT

            HAIL HAD BEEN OCCURRING FOR SEVERAL MINUTES.

&&

RAB
Special weather statement, May 11, 2:43 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 AM EDT SUN MAY 11 2008

GAZ016-110700-
243 AM EDT SUN MAY 11 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WHITE COUNTY UNTIL
300 AM EDT...

AT 240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEAF...MOVING NORTHEAST AT 44 MPH.  THIS
STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AS IT MOVES ACROSS
WHITE COUNTY.
Local storm report, May 11, 2:49 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 AM EDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     HAIL             EAST POINT              33.67N 84.47W
05/11/2008  E0.75 INCH       FULTON             GA   PUBLIC

&&

RAB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:13 PM EDTSevere Thunderstorm WarningFFCJefferson31 min
May 10, 9:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox44 min
May 10, 9:59 PM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
May 10, 10:24 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair51 min
May 10, 10:47 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Wheeler43 min
May 11, 2:08 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton41 min
May 11, 2:22 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton38 min
May 11, 2:33 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale42 min
May 11, 3:06 AM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton39 min
May 11, 3:07 AM EDTSevere Thunderstorm WarningFFCHarris, Troup53 min
May 11, 3:32 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes43 min
May 11, 3:33 AM EDTTornado WarningFFCTroup42 min
May 11, 4:01 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson44 min
May 11, 4:09 AM EDTSevere Thunderstorm WarningFFCCarroll36 min
May 11, 4:14 AM EDTTornado WarningFFCMeriwether, Troup46 min
May 11, 4:21 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton54 min
May 11, 4:25 AM EDTTornado WarningFFCCarroll, Douglas, Fulton50 min
May 11, 4:31 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more35 hr
May 11, 4:44 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale46 min
May 11, 4:52 AM EDTTornado WarningFFCClayton, DeKalb, Fulton, Henry53 min
May 11, 5:03 AM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson42 min
May 11, 5:12 AM EDTTornado WarningFFCLamar, Pike, Upson33 min
May 11, 5:22 AM EDTTornado WarningFFCNewton, Rockdale38 min
May 11, 5:28 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion37 min
May 11, 5:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson23 min
May 11, 5:37 AM EDTTornado WarningFFCBibb, Crawford, Monroe38 min
May 11, 5:50 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones55 min
May 11, 5:52 AM EDTSevere Thunderstorm WarningFFCMacon, Schley38 min
May 11, 5:54 AM EDTTornado WarningFFCBibb, Twiggs36 min
May 11, 5:58 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam62 min
May 11, 6:10 AM EDTTornado WarningFFCTwiggs, Wilkinson35 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Macon, Peach, Pulaski and 1 more48 min
May 11, 6:26 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Treutlen49 min
May 11, 6:32 AM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson43 min
May 11, 6:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox39 min
May 11, 6:39 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington51 min
May 11, 6:43 AM EDTTornado WarningFFCJefferson, Washington47 min
May 11, 6:48 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler57 min
May 11, 6:52 AM EDTTornado WarningFFCEmanuel38 min
May 11, 6:56 AM EDTTornado WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler47 min
May 11, 7:10 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox50 min
May 11, 7:18 AM EDTTornado WarningFFCCrisp, Sumter57 min
May 11, 7:54 AM EDTTornado WarningFFCCrisp, Wilcox36 min
May 11, 8:23 AM EDTSevere Thunderstorm WarningFFCTelfair23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.